# SDR USAA2009012390150

- Difficulty date: January 8, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM AT BS 967, RBL 17.75.  REPAIRED FLOORBEAM AT BS 967, RBL 17.75 IAW B737 SRM 53-00-51.
